Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 35, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at May 22, 2011, 5:29 PM CDT for Brown County, Door County, Kewaunee County, Wisconsin. It was in force for 61 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 22, 2011, 5:29 PM CDT (22:29 UTC)
- Expired
- May 22, 2011, 6:30 PM CDT
- In force
- 61 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Brown County, WI, Door County, WI, Kewaunee County, WI
The radar
The Green Bay radar (KGRB), 23 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 22, 5:29 PM CDT | HAIL 1 | Wrightstown, WI | |
| May 22, 5:39 PM CDT | HAIL 1 | Dyckesville, WI | |
| May 22, 5:40 PM CDT | HAIL 0.88 | De Pere, WI | |
| May 22, 5:46 PM CDT | HAIL 0.5 | Green Bay, WI | SLIGHTLY LARGER THAN HALF 1/2 INCH. |
| May 22, 5:55 PM CDT | FUNNEL CLOUD | 1 W Algoma, WI | |
| May 22, 5:59 PM CDT | TSTM WND DMG | Brussels, WI | DELAYED REPORT. TREE DOWN. |
| May 22, 6:08 PM CDT | TSTM WND DMG | Brussels, WI | DELAYED REPORT. TREES AND WIRES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 2:04 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.5 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 351 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1006 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.4
The text
As transmitted, in the capitals the NWS used until 2016.
851
WUUS53 KGRB 222229
SVRGRB
WIC009-029-061-222330-
/O.NEW.KGRB.SV.W.0035.110522T2229Z-110522T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
529 PM CDT SUN MAY 22 2011
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BROWN COUNTY IN NORTHEAST WISCONSIN...
DOOR COUNTY IN NORTHEAST WISCONSIN...
KEWAUNEE COUNTY IN NORTHEAST WISCONSIN...
* UNTIL 630 PM CDT
* AT 525 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERAL SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS EXTENDED
FROM WRIGHTSTOWN TO GREEN BAY TO THE SOUTHERN BAY OF GREEN BAY. THE
STORMS WERE MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
GREEN BAY AROUND 545 PM CDT.
LUXEMBURG AROUND 605 PM CDT.
ALGOMA AROUND 625 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ASHWAUBENON...DE PERE...SHIRLEY...ALLOUEZ...BELLEVUE...LANGES
CORNERS...POLAND...HUMBOLDT...NEW FRANKEN AND PILSEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
&&
LAT...LON 4455 8746 4433 8754 4433 8789 4425 8789
4425 8819 4449 8819 4468 8801 4468 8798
4466 8797 4465 8800 4463 8800 4459 8796
4460 8801 4456 8802 4454 8794 4463 8787
4465 8776 4473 8773 4486 8758 4487 8723
TIME...MOT...LOC 2227Z 245DEG 34KT 4436 8815
WIND...HAIL 60MPH 1.75IN
$$
EB4 follow-up statements
107
WWUS53 KGRB 222243
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 PM CDT SUN MAY 22 2011
WIC009-029-061-222330-
/O.CON.KGRB.SV.W.0035.000000T0000Z-110522T2330Z/
BROWN WI-DOOR WI-KEWAUNEE WI-
543 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KEWAUNEE...
DOOR AND BROWN COUNTIES UNTIL 630 PM CDT...
AT 539 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS WERE LOCATED 7
MILES SOUTH OF GREEN BAY TO DYCKESVILLE...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
LUXEMBURG AROUND 605 PM CDT.
ALGOMA AROUND 625 PM CDT.
QUARTER SIZE HAIL WAS REPORTED IN DYCKESVILLE AT 530 PM CDT BY STORM
SPOTTERS.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORMS INCLUDE LANGES
CORNERS...POLAND...HUMBOLDT...NEW FRANKEN...PILSEN...ELLISVILLE...
NEUERN...LINCOLN...SLOVAN AND CASCO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
&&
LAT...LON 4455 8746 4433 8754 4433 8789 4425 8789
4425 8819 4468 8801 4468 8798 4466 8797
4465 8800 4463 8800 4459 8796 4460 8801
4456 8802 4454 8794 4463 8787 4465 8776
4473 8773 4486 8758 4487 8723
TIME...MOT...LOC 2241Z 245DEG 34KT 4442 8798
WIND...HAIL 60MPH 1.50IN
$$
EB343
WWUS53 KGRB 222305
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
605 PM CDT SUN MAY 22 2011
WIC009-222313-
/O.CAN.KGRB.SV.W.0035.000000T0000Z-110522T2330Z/
BROWN WI-
605 PM CDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BROWN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 4455 8746 4433 8754 4433 8776 4440 8776
4453 8776 4466 8775 4470 8774 4473 8773
4486 8758 4487 8723
TIME...MOT...LOC 2303Z 245DEG 34KT 4451 8772
$$
WIC029-061-222330-
/O.CON.KGRB.SV.W.0035.000000T0000Z-110522T2330Z/
DOOR WI-KEWAUNEE WI-
605 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KEWAUNEE AND
SOUTHERN DOOR COUNTIES UNTIL 630 PM CDT...
AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORMS EXTENDED FROM
DYCKESVILLE TO STANGLEVILLE...OR 12 MILES WEST OF KEWAUNEE...MOVING
NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
ALGOMA AND KEWAUNEE BY AROUND 625 PM CDT.
OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE
LINCOLN...CASCO...SLOVAN...EUREN...ROSTOK...ALASKA...RIO CREEK AND
RANKIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
&&
LAT...LON 4455 8746 4433 8754 4433 8776 4440 8776
4453 8776 4466 8775 4470 8774 4473 8773
4486 8758 4487 8723
TIME...MOT...LOC 2303Z 245DEG 34KT 4451 8772
WIND...HAIL 60MPH 1.00IN
$$
EB522
WWUS53 KGRB 222317
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
617 PM CDT SUN MAY 22 2011
WIC029-061-222330-
/O.CON.KGRB.SV.W.0035.000000T0000Z-110522T2330Z/
DOOR WI-KEWAUNEE WI-
617 PM CDT SUN MAY 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KEWAUNEE AND
SOUTHERN DOOR COUNTIES UNTIL 630 PM CDT...
AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF STURGEON BAY TO
8 MILES EAST OF DENMARK...MOVING NORTHEAST AT 45 MPH.
THE DOOR COUNTY SHERIFF REPORTED SCATTERED TREES DOWN OVER THE
SOUTHERN PORTION OF THE COUNTY.
SEVERE THUNDERSTORMS WILL BE NEAR...
KEWAUNEE AROUND 625 PM CDT.
KOLBERG AND CLAY BANKS BY AROUND 630 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE SLOVAN...RIO
CREEK...FORESTVILLE...ROSTOK...RANKIN...MAPLEWOOD...ALASKA AND CLAY
BANKS.
LAT...LON 4487 8723 4455 8746 4433 8754 4433 8775
4475 8771 4486 8758 4486 8742
TIME...MOT...LOC 2315Z 233DEG 39KT 4479 8755 4441 8764
WIND...HAIL 60MPH 1.00IN
$$
EB849
WWUS53 KGRB 222328
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
628 PM CDT SUN MAY 22 2011
WIC029-061-222338-
/O.EXP.KGRB.SV.W.0035.000000T0000Z-110522T2330Z/
DOOR WI-KEWAUNEE WI-
628 PM CDT SUN MAY 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR KEWAUNEE AND SOUTHERN DOOR
COUNTIES WILL BE ALLOWED TO EXPIRE AT 630 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE LATER THIS
EVENING...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 7 PM FOR
NORTHERN DOOR COUNTY.
LAT...LON 4487 8723 4455 8746 4433 8754 4433 8775
4475 8771 4486 8758 4486 8742
TIME...MOT...LOC 2328Z 233DEG 39KT 4487 8739 4449 8748
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 3:05 PM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, May 22, 3:05 PM CDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 305 PM CDT SUN MAY 22 2011 .SHORT TERM...TONIGHT. SEVERE EVENT ONGOING...LIMITING DISCUSSION .LONG TERM...MONDAY THROUGH NEXT SUNDAY. LITTLE CHANGE IN THOUGHTS IN FORECAST FROM YESTERDAY. SPLIT FLOW EXPECTED OVER EASTERN 2/3RDS U.S. SOUTHERN STREAM REMAINS ACTIVE WITH SYSTEM LIFTING NORTH INTO SOUTHERN LAKES MID WEEK. SECOND WAVE MOVING THROUGH LATE FRI/EARLY SAT. GFS TRENDING ON FAST SIDE OF MODELS WITH MID WEEK SYSTEM. LITTLE CONSISTENCY IN MID RANGE MODELS WITH LATER PERIODS. KEPT LATER PERIODS THU TO SUN DRY ATTM. IN NEAR TERM...UPPER LOW TO PASS OVER NORTHERN CWA MON MORNING/EARLY AFTERNOON. LIKELY SEE SCATTERED SHOWER ACTIVITY. ADJUSTED TIMING/LOCATION OF POSSIBLE THUNDER WITH INSTABILITY IN EAST IN AFTERNOON. MODELS...AGAIN...TRENDING FURTHER NORTH WITH WAA PCPN AHEAD OF SFC LOW SHIFTING EAST OUT OF PLAINS ON WED. SUBSIDENCE WORKING IN QUICKLY MON EVENING WITH CLEARING EXPECTED WEST TO EAST. HIGH PRESSURE EXPECTED FOR TUE WITH SEASONABLY COOL CONDITIONS. TEMPERATURES TRENDS WILL BE BELOW NORM FOR MUCH OF THIS NEXT WEEK WITH EASTERLY FLOW EXPECTED THROUGH MUCH OF THE PERIOD. HOW COOL STILL IN QUESTION. HAVE TRENDED A BIT WARMER IN GRIDS THIS FORECAST CYCLE...BACKING OFF A BIT ON FROST POSSIBILITIES TUE NIGHT AND AGAIN THU NIGHT. && .AVIATION...UPPER LOW SHIFTING EAST THROUGH MN EXPECTED TO GENERATE TWO BANDS OF THUNDERSTORMS WHICH WILL PASS THROUGH AREA LATE AFTN AND EVENING. FIRST MOVING INTO WESTERN TAF SITES AT THIS TIME. FOG DEVELOPING AND ISOLATED SHOWERS BEHIND THUNDERSTORMS WILL LEAD TO PATCHY LOW CIGS AND VSBYS THROUGH THE NIGHT. SHOWERY WEATHER TO CONTINUE INTO MON AS UPPER LOW EXITS AREA. && .MARINE...HIGHER DEW POINT AIR WILL KEEP FOG IN PLACE OVER LAKE THROUGH MIDNIGHT...MAY MIX OUT AT TIMES AT SHOWER/TSTM ACTIVITY MOVES THROUGH. DRIER AIR MOVING IN WILL FINALLY END FOG THREAT ON MON. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && ESB/TE
Hazardous weather outlook, May 22, 12:03 PM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 1203 PM CDT SUN MAY 22 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-231715- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 1203 PM CDT SUN MAY 22 2011 ...SEVERE WEATHER OUTBREAK POSSIBLE THIS AFTERNOON AND THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT A SIGNIFICANT OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE THIS AFTERNOON AND EVENING. THE PRIMARY RISK IS OF LARGE HAIL AND DAMAGING WINDS. BUT THERE IS ALSO A RISK OF TORNADOES. OVER CENTRAL AND NORTH-CENTRAL WISCONSIN...THE GREATEST RISK WILL OCCUR FROM 200 PM TO 800 PM. OVER THE EAST...THE GREATEST RISK WILL OCCUR FROM 400 PM THROUGH 1100 PM. A STRONG UPPER-LEVEL STORM SYSTEM MOVING TOWARD THE AREA FROM THE WEST IS EXPECTED TO INITIATE SEVERE THUNDERSTORMS OVER SOUTHEAST MINNESOTA AND WESTERN WISCONSIN DURING THE EARLY TO MIDDLE AFTERNOON HOURS. THE STORMS ARE EXPECTED TO ORGANIZE INTO A LARGE COMPLEX OF SEVERE STORMS AND MOVE EAST INTO THE AREA. THE COMPLEX IS LIKELY TO PRODUCE DAMAGING WINDS AND LARGE HAIL. BUT TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY IF A FEW DISCRETE STORMS ARE ABLE TO DEVELOP AND REACH THE AREA BEFORE ORGANIZING INTO THE COMPLEX. AS A RESULT OF THE SEVERE WEATHER POTENTIAL...THE STORM PREDICTION CENTER HAS POSTED A MODERATE RISK FOR SEVERE THUNDERSTORMS SOUTH AND WEST OF A LINE FROM WAUSAU TO OSHKOSH...AND A SLIGHT RISK ACROSS THE REMAINDER OF THE AREA. AREAS OF DENSE FOG WILL PERSIST NEAR LAKE MICHIGAN TODAY AND POSSIBLY INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY...BUT THOSE STORMS ARE NOT EXPECTED TO BE SEVERE. FROST IS POSSIBLE AWAY FROM LAKE MICHIGAN TUESDAY NIGHT...WEDNESDAY NIGHT...AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-231715- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1203 PM CDT SUN MAY 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SOME SEVERE...ARE POSSIBLE LATE THIS AFTERNOON AND THIS EVENING. AREAS OF DENSE FOG ARE LIKELY TO PERSIST THROUGH THE EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS ARE EXPECTED MONDAY...BUT THOSE STORMS ARE NOT EXPECTED TO BE SEVERE. CONDITIONS HAZARDOUS TO SMALL CRAFT ARE POSSIBLE MONDAY. EB
In the hours before
Local storm report, May 22, 5:10 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
510 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL APPLETON 44.26N 88.40W
05/22/2011 M1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
IN THE GRAND CHUTE AREA.
0503 PM HAIL APPLETON 44.26N 88.40W
05/22/2011 M1.00 INCH OUTAGAMIE WI STORM CHASER
AT THE NWTC CAMPUS
&&
SACLocal storm report, May 22, 5:12 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
512 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL MENASHA 44.20N 88.44W
05/22/2011 E0.88 INCH WINNEBAGO WI TRAINED SPOTTER
0510 PM HAIL HOWARD 44.56N 88.06W
05/22/2011 E1.50 INCH BROWN WI LAW ENFORCEMENT
&&
BERSCHLocal storm report, May 22, 5:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
516 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL APPLETON 44.26N 88.40W
05/22/2011 M1.50 INCH OUTAGAMIE WI TRAINED SPOTTER
LAWERENCE CAMPUS.
&&
SACLocal storm report, May 22, 5:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
522 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 2 NW DARBOY 44.25N 88.41W
05/22/2011 M1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
&&
SACLocal storm report, May 22, 5:27 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
527 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG GREEN BAY 44.51N 88.00W
05/22/2011 BROWN WI TRAINED SPOTTER
AT THE INTERSECTION OF MASON AND PACKERLAND. POWER POLE
DOWN.
&&
SACLocal storm report, May 22, 5:28 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
528 PM CDT SUN MAY 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND GST GREEN BAY 44.51N 88.00W
05/22/2011 E60 MPH BROWN WI TRAINED SPOTTER
0506 PM HAIL APPLETON 44.26N 88.40W
05/22/2011 E1.00 INCH OUTAGAMIE WI TRAINED SPOTTER
AT FOX VALLEY TECH COLLEGE
0506 PM HAIL MENASHA 44.20N 88.44W
05/22/2011 E0.50 INCH WINNEBAGO WI TRAINED SPOTTER
0510 PM HAIL HOWARD 44.56N 88.06W
05/22/2011 E0.50 INCH BROWN WI LAW ENFORCEMENT
0512 PM HAIL APPLETON 44.26N 88.40W
05/22/2011 E1.00 INCH OUTAGAMIE WI EMERGENCY MNGR
DIME TO QUARTER
0521 PM HAIL KAUKAUNA 44.26N 88.26W
05/22/2011 E1.75 INCH OUTAGAMIE WI TRAINED SPOTTER
0515 PM HAIL DARBOY 44.23N 88.38W
05/22/2011 E1.00 INCH CALUMET WI TRAINED SPOTTER
&&
TERIEThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 2:23 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 52 min |
| May 22, 2:54 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 51 min |
| May 22, 3:14 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 46 min |
| May 22, 3:30 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 45 min |
| May 22, 3:45 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 30 min |
| May 22, 3:48 PM CDT | Tornado Warning | GRB | Outagamie, Waupaca, Winnebago | 42 min |
| May 22, 3:53 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca | 37 min |
| May 22, 4:29 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 46 min |
| May 22, 4:47 PM CDT | Severe Thunderstorm Warning | GRB | Brown | 43 min |
| May 22, 4:54 PM CDT | Special Marine Warning | GRB | 96 min | |
| May 22, 5:00 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie | 73 min |
| May 22, 5:02 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Outagamie, Winnebago | 32 min |
| May 22, 5:14 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 17 min |
| May 22, 5:32 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 43 min |
| May 22, 5:45 PM CDT | Tornado Warning | GRB | Portage, Wood | 45 min |
| May 22, 5:51 PM CDT | Special Marine Warning | GRB | 84 min | |
| May 22, 6:00 PM CDT | Severe Thunderstorm Warning | GRB | Door | 46 min |
| May 22, 6:18 PM CDT | Tornado Warning | GRB | Portage, Waupaca, Wood | 42 min |
| May 22, 6:35 PM CDT | Tornado Warning | GRB | Oneida, Vilas | 55 min |
| May 22, 6:56 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Shawano, Waupaca | 34 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.